Function Spaces and Strong Variants of Continuity
It is shown that if domain is a sum connected space and range is a T0-space, then the notions of strong continuity, perfect continuity and cl-supercontinuity coincide. Further, it is proved that if X is a sum connected space and Y is Hausdorff, then the set of all strongly continuous (perfectly continuous, cl-supercontinuous) functions is closed in Y X in the topology of pointwise convergence. The results obtained in the process strengthen and extend certain results of Levine and Naimpally.
R. F. Brown, Ten topologies for X×Y , Quarterly J. Math. (Oxford) 14 (1963), 303–319. http://dx.doi.org/10.1093/qmath/14.1.303
S. P. Franklin, Natural covers, Composito Mathematica 21 (1969), 253–261.
J. L. Kelly, General Topology, D. Van Nostand Company, Inc., 1955.
J. K. Kohli, A class of spaces containing all connected and all locally connected spaces, Math. Nachricten 82 (1978), 121–129. http://dx.doi.org/10.1002/mana.19780820113
N. Levine, Strong continuity in topological spaces, Amer. Math. Monthly 67 (1960), 269. http://dx.doi.org/10.2307/2309695
E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 7 (1951), 152–182. http://dx.doi.org/10.1090/S0002-9947-1951-0042109-4
S. A. Naimpally, On strongly continuous functions, Amer. Math. Monthly 74 (1967), 166–168. http://dx.doi.org/10.2307/2315609
T. Noiri, Supercontinuity and some strong forms of continuity, Indian J. Pure. Appl. Math. 15, no. 3 (1984), 241–250.
I. L. Reilly and M. K. Vamanamurthy, On super-continuous mappings, Indian J. Pure. Appl. Math. 14, no. 6 (1983), 767–772.
D. Singh, cl-supercontinuous functions, Applied Gen. Top. (accepted).
R. Staum, The Algebra of bounded continuous functions into a nonarchimedean field, Pac. J. Math. 50, no. 1 (1974), 169–185. http://dx.doi.org/10.2140/pjm.1974.50.169
L. A. Steen and J. A. Seeback, Jr., Counter Examples in Topology, Springer Verlag, New York, 1978. http://dx.doi.org/10.1007/978-1-4612-6290-9
Metrics powered by PLOS ALM
Cited-By (articles included in Crossref)
This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site
1. Pseudo perfectly continuous functions and closedness/compactness of their function spaces
J.K. Kohli, D. Singh, Jeetendra Aggarwal, Manoj Rana
Applied General Topology vol: 14 issue: 1 year: 2013
Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.
Universitat Politècnica de València
e-ISSN: 1989-4147 https://doi.org/10.4995/agt